Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

why do I vomit and pass urine when I am tensed ?

I am 18+ years old boy,height 5ft.,I sometimes feel that my heart beat increase due to tension but I can t understand what is the cause of tension,I start to vomiting or I have to go toilet.-why?
Asked On : Thu, 24 Nov 2011
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
welcome to HCM...

as per ur query...
u need to consult ur family physician as u are suffering from weakness and low BP problem...
for that u need a good and healthy diet....also with that u need to do some regular check up

Wishes u good health
Answered: Wed, 30 Nov 2011
General & Family Physician Dr. Rajath. Pejaver's  Response
Thanks for the query.
This cold be due to anxiety neurosis. But i suggest you get an ECG and thyroid profile done.Visit a physician , he will be able to interpret the lab investigations and begin treatment. Try yoga or exercise.This will help you calm down.
Have a healthy life !
Answered: Thu, 24 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor